# SDR CALA2017042101051

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N14250
- Make and model: Boeing 737824
- Aircraft serial: 28957
- Aircraft time: 56,362 hours, 20,550 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4550
- Condition: Faulty
- Location: Lt Wing Te Flap
- Part time: 33,370 hours, 11,484 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP POSITION INDICATOR HAS NEEDLES SPLIT.  EMERGENCY DECLARED.  REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER IAW MM 27-58-01-000-801, OPS CHECKED GOOD.
